Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Small knot complements, exceptional surgeries and hidden symmetries

Neil R Hoffman

Algebraic & Geometric Topology 14 (2014) 3227–3258
Bibliography
1 C C Adams, Noncompact hyperbolic $3$–orbifolds of small volume, from: "Topology '90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter, Berlin (1992) 1 MR1184398
2 I Agol, Bounds on exceptional Dehn filling, Geom. Topol. 4 (2000) 431 MR1799796
3 K Baker, Closed essential surfaces in the complements of large volume Berge knots
4 H Bass, Groups of integral representation type, Pacific J. Math. 86 (1980) 15 MR586867
5 M Boileau, S Boyer, R Cebanu, G S Walsh, Knot commensurability and the Berge conjecture, Geom. Topol. 16 (2012) 625 MR2928979
6 M Culler, N Dunfield, J Weeks, Snappy: A computer program for studying the geometry and topology of $3$–manifolds
7 N Hoffman, Commensurability classes containing three knot complements, Algebr. Geom. Topol. 10 (2010) 663 MR2606796
8 H Koch, Number theory, Graduate Studies in Mathematics 24, Amer. Math. Soc. (2000) MR1760632
9 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
10 C Maclachlan, A W Reid, The arithmetic of hyperbolic $3$–manifolds, Graduate Texts in Mathematics 219, Springer (2003) MR1937957
11 G A Margulis, Discrete subgroups of semisimple Lie groups, Ergeb. Math. Grenzgeb. 17, Springer, Berlin (1991) MR1090825
12 B Martelli, C Petronio, Dehn filling of the “magic” $3$–manifold, Comm. Anal. Geom. 14 (2006) 969 MR2287152
13 R Meyerhoff, The cusped hyperbolic $3$–orbifold of minimum volume, Bull. Amer. Math. Soc. 13 (1985) 154 MR799800
14 J W Morgan, The Smith conjecture, from: "The Smith conjecture" (editors J W Morgan, H Bass), Pure Appl. Math. 112, Academic Press (1984) 3 MR758460
15 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, Clay Mathematics Monographs 3, Amer. Math. Soc. (2007) MR2334563
16 G D Mostow, Quasiconformal mappings in $n$–space and the rigidity of hyperbolic space forms, Inst. Hautes Études Sci. Publ. Math. (1968) 53 MR0236383
17 W D Neumann, A W Reid, Arithmetic of hyperbolic manifolds, from: "Topology '90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter, Berlin (1992) 273 MR1184416
18 W D Neumann, A W Reid, Notes on Adams' small volume orbifolds, from: "Topology '90" (editors B Apanasov, W D Neumann, A W Reid, L Siebenmann), Ohio State Univ. Math. Res. Inst. Publ. 1, de Gruyter, Berlin (1992) 311 MR1184417
19 G Prasad, Strong rigidity of $\mathbold{Q}$–rank $1$ lattices, Invent. Math. 21 (1973) 255 MR0385005
20 A W Reid, A note on trace-fields of Kleinian groups, Bull. London Math. Soc. 22 (1990) 349 MR1058310
21 A W Reid, Arithmeticity of knot complements, J. London Math. Soc. 43 (1991) 171 MR1099096
22 A W Reid, G S Walsh, Commensurability classes of $2$–bridge knot complements, Algebr. Geom. Topol. 8 (2008) 1031 MR2443107
23 R K W Roeder, Compact hyperbolic tetrahedra with nonobtuse dihedral angles, Publ. Mat. 50 (2006) 211 MR2325019
24 W P Thurston, The geometry and topology of $3$–manifolds, Princeton Univ. Math. Dept. Lecture Notes (1979)
25 G S Walsh, Orbifolds and commensurability, from: "Interactions between hyperbolic geometry, quantum topology and number theory" (editors A Champanerkar, O Dasbach, E Kalfagianni, I Kofman, W Neumann, N Stoltzfus), Contemp. Math. 541, Amer. Math. Soc. (2011) 221 MR2796635